# SDR CALA2017021000317

- Difficulty date: February 10, 2017
- Submitted: February 11, 2017
- Operation: Air carrier
- Aircraft: N14731
- Make and model: Boeing 737724
- Aircraft serial: 28799
- Aircraft time: 58,148 hours, 19,859 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS  COVER MISSING OVER 1B, SECURED THE EMERGENCY LIGHT LENS COVER AT SEAT 1B
